EconPapers    
Economics at your fingertips  
 

Currency crises, sunspots and Markov-switching regimes

Olivier Jeanne () and Paul Masson ()

Journal of International Economics, 2000, vol. 50, issue 2, 327-350

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (105) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(99)00007-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Currency Crises, Sunspots and Markov-Switching Regimes (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:50:y:2000:i:2:p:327-350

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-11-30
Handle: RePEc:eee:inecon:v:50:y:2000:i:2:p:327-350